# SDR EISA97054

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delamination
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP, OUTBOARD END HAS CORROSION AND DELAMINATION.  INSTALLED FIBER GLASS OVERLAY PER SRM 51-40-6.  (M)
